# SDR ASAA2025092861731

- Difficulty date: September 28, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 66,572 hours, 19,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751020
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RT BAFFLE BETWEEN STATIONS 500F TO 500G CRACKED AND CORRODED. GROUNDED - YES. BLENDED FWD PIT RH BAFFLE BETWEEN STATIONS 500F TO 500G. AFTER FURTHER EVALUATION NO CRACKS PERMITTED. REPLACED BAFFLE P/N 143A7510-20 PO#1134617.1 IAW BAC DWG #143A7505 REV.B. AND B737NG SIM 51-40-02. ACCOMPLISHED REPAIR FOR WIRE BUNDLE THROUGH LIGHTENING HOLE. IAW B737 NG SRM 53-30-53-2R-1. CORROSION EXCEEDED 100% MATERIAL LOSS. MATERIAL THICKNESS .020 MATERIAL LOSS .020. MATERIAL REMAINING 0.000.
